# SDR CALA2014010200014

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY STATION 328 FLOOR BEAM HAS SCRIBE LINES & CORROSION ON UPPER SURFACE RBL 28 - RBL45 APPROXIMATELY.  BLENDED AREA TO REMOVED SCRIBE LINES & CORROSION, FABRICATED REPAIR STRAP, TAPERED FILLERS & INSTALLED REPAIR IAW SRM 53- 10-51 REPAIR 8.
